# SDR SWAA2022071930697

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 43,588 hours, 26,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT 9ABC /10ABC AND 11ABC/12 ABC ARE INOP / [01] R/R?D BATTERY PACK & POWER SUPPLY AT LEFT MID AFT POS (M1670) PER AMM 33-51-06. EMERGENCY LIGHTS OPS CK NORMAL.
